Use Promo Code: "FREESHIPPING" for all Orders Over $30

Pain Relief sunmark 200 mg Strength Coated Tablet 100 per Bottle

$9.20 $6.88

Pain Relief sunmark 200 mg Strength Coated Tablet 100 per Bottle

Product's Features:
sunmark Ibuprofen Coated Tablets 200 mg Temporarily relieves minor aches and pains due to: headache, muscular aches, minor pain of arthritis, toothache, backache, the common cold, menstrual cramps. Temporarily reduces fever. Gluten Free Compares to the active ingredient in Advil. Not Made With Natural Rubber Latex. Packaged: 100 Per Bottle Advil is a registered trademark of Wyeth Consumer Healthcare.
Manufacturer's Part Number: 1981612



Cruz Medical Supplies BBB Business Review